Hirota varieties and rational nodal curves

Claudia Fevola, Yelena Mandelshtam. Hirota varieties and rational nodal curves. Journal of Symbolic Computation, 120:102239, 2024. [doi]

@article{FevolaM24,
  title = {Hirota varieties and rational nodal curves},
  author = {Claudia Fevola and Yelena Mandelshtam},
  year = {2024},
  doi = {10.1016/j.jsc.2023.102239},
  url = {https://doi.org/10.1016/j.jsc.2023.102239},
  researchr = {https://researchr.org/publication/FevolaM24},
  cites = {0},
  citedby = {0},
  journal = {Journal of Symbolic Computation},
  volume = {120},
  pages = {102239},
}